It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board


Dental Health Board Index


I recently went through an experience with medications too. They had me on Clindamycin, Flagyl, and Medrol dose pack all at the same time. The side effects were awful, but I had a really bad bone infection in my jaw.

I have had my wisdom teeth in since I was 18 ( I am 34 now ) and the ones on the bottom are impacted and have always given me issues. The gums swell and get infected a couple times a year, which I know is unhealthy as heck...but I didn't have the money to get them out. I am scheduled to get them out on June 4th this year, but the thing I wanted to tell you about is if your gums are swollen there are a few things you can do.

Don't keep taking those meds if they are making you feel bad. Clindamycin can have some BAD side effects and I really think dentists over prescribe that drug. If it's your gums you are having issues with....use a hydrogen peroxide rinse, full strength, 2-3 times a day after brushing.

This helped me wonders after my root canal/deep tissue cleaning. Just swish your mouth, and focus on the infected/swollen parts for about 30 seconds to a minute, then rinse out with water.

My dentist put me on a medicated mouth rinse called chlorhexidine and it made me lose all feeling and taste in my tongue after only 5 days of use and didn't do anything to help the infections....the hydrogen peroxide cleared up that swelling in less than 48 hours.

Bottom line is: if you're body isn't agreeing with those meds that they gave you don't take them. As I said before Clindamycin can have some awful side effects.
Most people don't have a problem with this drug. Only if you are on it for a long time then you can have serious stomach issues but a couple of weeks isn't going to hurt you. Please talk with your pharmacist about your symptoms.

[QUOTE=Skyy 76;4751615]I recently went through an experience with medications too. They had me on Clindamycin, Flagyl, and Medrol dose pack all at the same time. The side effects were awful, but I had a really bad bone infection in my jaw.

I have had my wisdom teeth in since I was 18 ( I am 34 now ) and the ones on the bottom are impacted and have always given me issues. The gums swell and get infected a couple times a year, which I know is unhealthy as heck...but I didn't have the money to get them out. I am scheduled to get them out on June 4th this year, but the thing I wanted to tell you about is if your gums are swollen there are a few things you can do.

Don't keep taking those meds if they are making you feel bad. Clindamycin can have some BAD side effects and I really think dentists over prescribe that drug. If it's your gums you are having issues with....use a hydrogen peroxide rinse, full strength, 2-3 times a day after brushing.

This helped me wonders after my root canal/deep tissue cleaning. Just swish your mouth, and focus on the infected/swollen parts for about 30 seconds to a minute, then rinse out with water.

My dentist put me on a medicated mouth rinse called chlorhexidine and it made me lose all feeling and taste in my tongue after only 5 days of use and didn't do anything to help the infections....the hydrogen peroxide cleared up that swelling in less than 48 hours.

Bottom line is: if you're body isn't agreeing with those meds that they gave you don't take them. As I said before Clindamycin can have some awful side effects.[/QUOTE]





All times are GMT -7. The time now is 01:42 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!